MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4121
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has returned to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic colon resection.Event description: the pad from the tip of the grasper detached and fell into the patient's cavity.It was removed successfully, and the case was completed.Product is available for return.Additional information provided by [name] on 6mar2024 via email: i am still waiting for additional information about how the graspers were being used at the time of the incident.However, i do know that there are not any photos taken.Patient status: no patient injury.Intervention: the pad was removed from the patient successfully.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of pad detachment.Based on the condition of the returned unit, it is likely that the pad detachment occurred during use due to the latis material unraveling and releasing the pad from the jaw.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description

Brand Name
C4121, 45CM GRASPER REPOS CART, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19234610
Report Number2027111-2024-00615
Device Sequence Number6016152
Product Code NWV
UDI-Device Identifier00607915116873
UDI-Public(01)00607915116873(17)261022(30)01(10)1506307
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4121
Device Catalogue Number101476260
Device Lot Number1506307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown